# SDR AALA202209076165

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 17,716 hours, 6,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK FOUND R1 DOOR DAMPER OPERATION CYLINDER BELOW PSI.. APPROX 74 DEGREE FAHRENHEIT. R1 1100 PSI. SERVICED R1 DOOR DAMPER CYLINDER.
